# SDR BJNA201203210003

- Difficulty date: March 21, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N416BC
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT DOESN`T HOLD CHARGE.  R & R BATTERY PACK IN AFT GALLEY RT SIDE.  OPS CHECK GOOD IAW AMM 33-51-51.
